# SDR KW1R20150129002

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: General aviation
- Aircraft: N452F
- Make and model: Urocop EC120B
- Aircraft serial: 1656
- Aircraft time: 2,298 hours, 2,084 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 6784517901
- Part serial: 03641
- Condition: Binding
- Location: Zone 200
- Part time: 64 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DUCT TEMPERATURE WARNING LIGHT ILLUMINATED AND PILOT ATTEMPTED TO TURN OFF CABIN HEAT. VALVE WAS BINDING AND WAS DIFFICULT TO SHUTOFF.  VALVE WAS JUST INSTALLED 63.6 HRS AGO FOR THE SAME REASON.
